Please use this identifier to cite or link to this item:
Type: Journal article
Title: A graph theoretic modeling for securing link layer in mobile ad hoc networks
Author: Alnaghes, M.S.
Gebali, F.
Citation: International Journal of Engineering Science and Innovative Technology, 2015; 4(5):159-166
Publisher: IJESIT
Issue Date: 2015
ISSN: 2319-5967
Statement of
Mnar Saeed Alnaghes, Fayez Gebali
Abstract: The increased usage of wireless ad-hoc networks (MANET), which is a collection of wireless mobile nodes that form a dynamic network without the need for infrastructure or centralized points, in many different applications has opened the door for many security challenges. In recent years, securing and protecting communications between mobile nodes in MANETs have become an active research field. The vast majority has only focused on providing authenticity of the route and mostly ignored the availability of malicious nodes in the environment. The aim of this work is to explore the effectiveness of malicious nodes in MANETs considering the Request-to-Send (RTS) / Clear-to-Send (CTS) protocol. It is assumed that a certain node is not listening to any RTS messages until it has a specific number of nodes within its range, and, it will have a fixed period of time before it replies a CTS message. In this paper, specific attention was paid to the security issues of a mobile ad hoc network. We propose a graph theoretic model that satisfies the basic mobility requirements of a MANET and define a mathematic analysis for the model in order to show the effectiveness of a malicious node in this network.
Keywords: Security; Network security; MANET; RTS; CTS; Graph theory
Rights: © 2015 IJESIT
Published version:
Appears in Collections:Aurora harvest 8
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.